# SDR VGCA20120622001

- Difficulty date: June 22, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N381FL
- Make and model: Cvac STC3405800
- Aircraft serial: 276
- Aircraft time: 28,998 hours, 24,987 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED ELECTRICAL SMOKE IN THE COCKPIT DURING DESCENT.
